Vol. 35, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Algebras with minimal left ideals which are Hilbert spaces

Bruce Alan Barnes

Vol. 35 (1970), No. 3, 537–547
Abstract

This paper gives a necessary and sufficient condition that certain topological algebras A (normed algebras and algebras which are inner product spaces) be left (right) annihilator algebras. It is assumed that the socle of A is dense in A and that a proper involution is defined on the socle. Then the necessary and sufficient condition is essentially that the minimal left (right) ideals of A be complete in the norm on A and be a Hilbert space in an equivalent norm.

Mathematical Subject Classification 2000
Primary: 46H10
Secondary: 46K15
Milestones
Received: 29 January 1970
Published: 1 December 1970
Authors
Bruce Alan Barnes